# SDR AUS20030804

- Difficulty date: May 15, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALT9522
- Condition: Failed
- Location: Dc Sys
- Part time: 142 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE ALTERNATOR FAILED. INVESTIGATION FOUND HIGH RESISTANCEIN THE BRUSH BLOCK AND GLAZED BRUSHES.
